# SDR AALA20090624TUL20

- Difficulty date: June 17, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 53,150 hours, 27,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CDK2760
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE J-BEAM AT LEFT SIDE STATION 46 LONGERON 26 LEFT IS CRACKED AT FASTENER HOLE IN DOUBLER.  REMOVED AND REPLACED J-ANGLE DOUBLER AT STATION 46 LONGERON 26 LEFT PER AARD 53-10-00-4.
